Vol. 2, No. 3, 2009

Download this article
Download this article For screen
For printing
Recent Issues

Volume 11
Issue 2, 263–553
Issue 1, 1–261

Volume 10, 8 issues

Volume 9, 8 issues

Volume 8, 8 issues

Volume 7, 8 issues

Volume 6, 8 issues

Volume 5, 5 issues

Volume 4, 5 issues

Volume 3, 4 issues

Volume 2, 3 issues

Volume 1, 3 issues

The Journal
About the Journal
Editorial Board
Editors’ Interests
Scientific Advantages
Submission Guidelines
Submission Form
Editorial Login
Author Index
To Appear
ISSN: 1948-206X (e-only)
ISSN: 2157-5045 (print)
Periodic stochastic Korteweg–de Vries equation with additive space-time white noise

Tadahiro Oh

Vol. 2 (2009), No. 3, 281–304

We prove the local well-posedness of the periodic stochastic Korteweg–de Vries equation with the additive space-time white noise. To treat low regularity of the white noise in space, we consider the Cauchy problem in the Besov-type space b̂p,s(T) for s = 1 2+, p = 2+ such that sp < 1. In establishing local well-posedness, we use a variant of the Bourgain space adapted to b̂p,s(T) and establish a nonlinear estimate on the second iteration on the integral formulation. The deterministic part of the nonlinear estimate also yields the local well-posedness of the deterministic KdV in M(T), the space of finite Borel measures on T.

stochastic KdV, white noise, local well-posedness
Mathematical Subject Classification 2000
Primary: 35Q53, 60H15
Received: 2 January 2009
Revised: 28 August 2009
Accepted: 19 October 2009
Published: 9 February 2010
Tadahiro Oh
Department of Mathematics
University of Toronto
40 St. George Street, Rm 6290
Toronto, ON  M5S 2E4